# SDR AALA20020381

- Difficulty date: June 17, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OBLIQUE FRAME FORWARD SIDE ANGLE CRACKED AND STOP DRILLED OR ROUTED OUT ABOVE STRINGERS 50/40.  INSTALLED NEW OBLIQUE ANGLE AT FRAME 50-2 BETWEEN STRINGERS 50/48 PER ESO 51000 AND SRM 53-00-02.  (M)
